# SDR DALA2024062406353

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 13,480 hours, 6,266 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 5 LOWER FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02B. LIAISON ENGINEERING WILL BE REQUIRED BEFORE FURTHER FLIGHT. REPAIRED RH SLAT TRACK NBR 5 LOWER FWD SURFACE PER ER/A 606806- 14AD, REV C AND PRI REV 0 MATCHED. (LP# 0408310)
